# SDR SWIA202156539

- Difficulty date: February 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH FS280  LOWER BULKHEAD WEB FOUND CRACK IN ANGLE, BL26.00 FS280.00     (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED NEW ANGLE P/N CC670-34117-6  ON RH FS280  LOWER BULKHEAD WEB REF CRJ700 SRM 51-42-06-001-001-A01 AND DGW CC670-34010 REV-K  COMPLIED WITH TASK CARD 51-900-1002-SKY
